# SDR TAOA069605

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS/LGA - EMERGENCY PATH LIGHTING COVER AND LAMP MISSING IN AREA OF ROW 14, FOUND ON OVER NIGHT CHECK.   REPLACED LAMP AND INSTALLED NEW LAMP COVER, OPS CHECKS OK.  (M)
